Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Logarithmic convexity of Perron-Frobenius eigenvectors of positive matrices

Author: Siddhartha Sahi
Journal: Proc. Amer. Math. Soc. 118 (1993), 1035-1036
MSC: Primary 15A48; Secondary 15A51
MathSciNet review: 1139482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ C(S)$ be the cone of Perron-Frobenius eigenvectors of stochastic matrices that dominate a fixed substochastic matrix $ S$. For each $ 0 \leqslant \alpha \leqslant 1$, it is shown that if $ u$ and $ v$ are in $ C(S)$ then so is $ w$, where $ {w_j} = u_j^\alpha v_j^{1 - \alpha }$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48, 15A51

Retrieve articles in all journals with MSC: 15A48, 15A51

Additional Information

PII: S 0002-9939(1993)1139482-5
Keywords: Positive matrix, stochastic matrix, Perron-Frobenius eigenvector, convexity
Article copyright: © Copyright 1993 American Mathematical Society